The Hilbert matrix as a singular integral operator

Rovnyak, James: The Hilbert matrix as a singular integral operator. Acta scientiarum mathematicarum, (31) 3-4. pp. 347-350.(1970)

[img] Cikk, tanulmány, mű
math_031_fasc_003_004_347-350.pdf
Hozzáférés joga: Campus

Download (765kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
Page Range: pp. 347-350
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 350. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14281

Actions (login required)

View Item View Item